Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

On the height constant for curves of genus two

Title data

Stoll, Michael:
On the height constant for curves of genus two.
In: Acta Arithmetica. Vol. 90 (1999) Issue 2 . - pp. 183-201.
ISSN 0065-1036

Official URL: Volltext

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics II > Chair Mathematics II - Univ.-Prof. Dr. Michael Stoll
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Result of work at the UBT: No
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Feb 2015 12:37
Last Modified: 19 Feb 2015 12:37
URI: https://eref.uni-bayreuth.de/id/eprint/7142